Stochastic Analysis of Average Based Distributed Algorithms - Archive ouverte HAL Access content directly
Journal Articles Journal of Applied Probability Year : 2021

Stochastic Analysis of Average Based Distributed Algorithms

Abstract

We analyse average-based distributed algorithms relying on simple and pairwise random interactions among a large and unknown number of anonymous agents. This allows the characterization of global properties emerging from these local interactions. Agents start with an initial integer value, and at each interaction keep the average integer part of both values as their new value. The convergence occurs when, with high probability, all the agents possess the same value which means that they all know a property of the global system. Using a well chosen stochastic coupling, we improve upon existing results by providing explicit and tight bounds of the convergence time. We apply these general results to both the proportion problem and the system size problem.
Fichier principal
Vignette du fichier
main_JAP.pdf (325.06 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02473856 , version 1 (11-02-2020)

Identifiers

Cite

Yves Mocquard, Bruno Sericola, Frédérique Robin, Emmanuelle Anceaume. Stochastic Analysis of Average Based Distributed Algorithms. Journal of Applied Probability, 2021, 58 (2), pp.394 - 410. ⟨10.1017/jpr.2020.97⟩. ⟨hal-02473856⟩
160 View
233 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More